Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Painful little bumps, lesions on scalp, burning tongue with white coat, lethargy. Taken Difucan. How to get relief?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
I know i have an over growth of yeast in my body. When i eat sugar or a lot of carbs my scalp breaks out with the painful little bumps or lesions. When i take the Difucan the doctor gives me they go away or when i stop the sugar they just disappear like they never were there. My tongue also burns and has that white coating also. I also become very larthargic like brain fog. The sugar cravings are horrible to control. I am 63 and a male.

How often is it safe to take Difucan 150mg?
Posted Sun, 24 Jun 2012 in Skin Hair and Nails
Answered by Dr. Chakravarthy Mazumdar 4 hours later

First thing to check is fasting and post prandial blood sugar levels. Were they done? Pancreatitis due to any reason cannot produce enough insulin to push in the blood sugar into the cells. If insulin is not released properly the blood sugar shoots up which is an excellent nidus for the bacteria and fungi to grow.

It can grow at any part of the body from scalp to toe. A possible explanation for an uncommon description you just gave me.

I wonder when was the last time you had a complete health check up with all the values in place.

Diflucan is a safe drug and it can be single dose drug to control superficial fungal infections. There is no specific time limit that established to call it a safe administration.

If you have more points to share about your health, please let me know.
Above answer was peer-reviewed by
Follow-up: Painful little bumps, lesions on scalp, burning tongue with white coat, lethargy. Taken Difucan. How to get relief? 7 days later
My doctor from India has been monitoring me for the last 3 years regularly every 6 months. Full blood profiles done each time. Many years ago the doctors were giving me so many antibiotics it was like candy for what they thought was a chronic sinus infection. After a while i kept noticing i was loosing more and more of my strength after the fourth or fifth round of different antibiotics. I was also becoming more and more lethargic when i consumed sugar and carbs. Finally after seeing 3 doctors and doing every test possible i had to do my research on my own. Being a R&D chemist for over 30 years i am used to doing my own research so after talking to many doctors across the country from Harvard to Berkley they were all convinced that the abuse of the antibiotics had caused a yeast overgrowth that has gone systemic meaning its not just isolated to my digestive system. After eating too much sugar i get this white coating on my tongue and it make its feel like its swollen and burning sensation. If i stay away from the sugar and carbs which is so hard to do the white coating and burning tongues goes away as fast as it came as do the sore dry like patches on my scalp. Blessings so much.

Why is it that when i east sweets or bread that my tongue gets this white coating on it after a few hours? I have been suffering with this condition for over 10 years. Nystatin powder helps my tongue burning that the doctor prescribed for me as well as the Diflucan tablets. I had the diabetic test ran and i am normal.

By the way when the doctor had Lab Corp ran IGE and IGA levels for yeast in my blood they came up highly elevated. I know a lot of doctors refuse to acknowledge that yeast can't be the problem but there are millions of people who are having my issues and worse. Candida forums tell part of this ugly story of all these people who are suffering severely. Robs you of your quality of life. They can' all be liars that is for sure.
Answered by Dr. Chakravarthy Mazumdar 23 hours later

Thanks for extra information.

Chronic yeast infections are resistant for complete cure. However you are giving enough medium for them to grow better in the form of simple sugars.

Second you have lower immunity than normal individuals because of past medical history ( pancreatitis, antibiotic abuse). You have to be much more careful to handle any new infection. During an immunocompromised state even mild fungi like candida can be devastating which can curtail the quality of life.

The fact that Nystatin helps point that the coating is yeast.

Possible helpful tips:
1) Clean the mouth and teeth after every meal or snack preferably with over the counter Listerine kind preparations. This flushes off the extra particles to build germs
2) Diet need should be addressed by expert. It should constitute with extra flavenoids and carotenoids. It should mainly constitute greens and fruits at least 8 cups per day. A Diet expert is better to advise than me.
3) You can follow the forums and find out new ways how others are fighting the candidal infections and try them.
4) Ofcourse if you have candidiasis in the mouth we need to check the oesophageal candidiasis as well. So a Endoscopist help is needed. \
5) It is not a bad idea to take IV antifungals, steroids if the above would not help.
6) If everything fails, you can shift to other alternative therapies which are less toxic to the body than IV medication.

I will keep you posted anything better comes up to my mind. Let me know if this is clear.

Above answer was peer-reviewed by
Follow-up: Painful little bumps, lesions on scalp, burning tongue with white coat, lethargy. Taken Difucan. How to get relief? 2 hours later
Bless you so much for your reply. I tried the carb free and sugar free diet before and my condition improved tremendously but i just did not have the will power to stay on it long. Yes my doctor said also that my immune system has been extremely compromised which makes me so fragile. I will try this diet again as you suggested. What IV treatments are you referring to as in which drugs? Take care and stay in touch. God Bless. XXXXXXX
Answered by Dr. Chakravarthy Mazumdar 6 hours later

There is nothing like Carb free diet and sugar free diet produced. It is just marketing by majors that allures people to buy them. I am unhappy to say that. I would like you not to waste money on this. Since it is about taking complex sugars and flushing off extra particles stuck in the mouth, that act as reservoirs of fungi.

What are the complex sugars, where are they available and how to plan for an immunogenic diet is done by competent expert dietitian.

I was saying about antifungal injections available for resistant fungi against topical antifungals. I do not know if steroids is a good idea. Check with an Immunologist as well.

If you have queries further please post, else close the discussion and rate my answer. We can pursue later after you try the above ideas.

Good luck.

Above answer was peer-reviewed by
Follow-up: Painful little bumps, lesions on scalp, burning tongue with white coat, lethargy. Taken Difucan. How to get relief? 11 hours later
God Bless. XXXXXXX
Answered by Dr. Chakravarthy Mazumdar 18 minutes later
XXXXXXX if you would like only me to address queries in future, please post from this link. WWW.WWWW.WW
Though here I pray for your health. For now please close and rate the answer.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor